Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Stable orders of stunted lens spaces mod $2^v$

Author: Huajian Yang
Journal: Proc. Amer. Math. Soc. 125 (1997), 2743-2751
MSC (1991): Primary 55N15, 55P25, 55T15
MathSciNet review: 1397001
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $L_{2n-1}^{2n+2m}$ be the stunted lens space mod $2^v$ and $|L_{2n-1}^{2n+2m}|$ its stable order. If $v=1$, then $|L_{2n-1}^{2n+2m}|$ was determined by H. Toda (1963). In this paper, we determine the number $|L_{2n-1}^{2n+2m}|$ for $v\geq 2$.

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Vector fields on spheres, Ann. of Math., Vol.75 No.3 (1962) 603-632. MR 25:2614
  • 2. J. F. Adams, A periodicity theorem in homological algebra, Proc. Camb. Phil. Soc. 62 (1966), 365-377. MR 33:2696
  • 3. D. Ravenel, Complex cobordism and stable homotopy groups of spheres, Academic press, New York (1986). MR 87j:55003
  • 4. T. Kobayashi and M. Sugawara, Note on $KO$-rings of lens spaces mod $2^r$, Hiroshima Math. J. 8 (1978), 85-90. MR 80e:55033
  • 5. S. Kono and A. Tamamura, On the KO-cohomologies of the stunted lens spaces, Math. J. Okayama Univ. 29 (1987), 233-244. MR 89g:55007
  • 6. Mark Mahowald, The metastable homotopy of $S^n$, Mem. Amer. Math. Soc., 72 (1967). MR 38:5216
  • 7. R. M. Switzer, Algebraic Topology-Homotopy and Homology, Springer-Verlag Berlin Heidelberg (1978)
  • 8. Hirosi Toda, Order of the identity class of a suspension space, Annals of Math. 78 No. 2 (1963), 300-325. MR 27:6271
  • 9. G. W. Whitehead, Elements of homotopy theory, Springer-Verlag New York Heidelberg Berlin (1978). MR 80b:55001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55N15, 55P25, 55T15

Retrieve articles in all journals with MSC (1991): 55N15, 55P25, 55T15

Additional Information

Huajian Yang
Affiliation: Department of Mathematics, Lehigh University, Bethlehem, Pennsylvania 18015
Address at time of publication: Department of Mathematics and Statistics, McMaster University, Hamilton, Ontario, Canada L8S 4K1

Keywords: $K$-theory, stunted lens spaces, Adams spectral sequences, vanishing line theorem
Received by editor(s): May 25, 1995
Received by editor(s) in revised form: March 13, 1996
Communicated by: Thomas G. Goodwillie
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society